# SDR DHL2007873519

- Difficulty date: January 20, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CONSTANT SECTION UPPER FORMER CRACKED 1 1/4" STA XCW 69.000.  REMOVED CRACKED FORMER IAW SRM 51-1-20D, SRM 51-3-0.  FABRICATED NEW FORMER (AL7075"0" 0.090") IAW SRM 57-3-3 FIG. 1, DOUGLAS DWG 5769646.  HEAT TREATED FORMER FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED FORMER IAW SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
